# SDR USAA2010082591785

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C263434
- Part serial: 7052
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FORWARD LOG OF CARRIAGE NR 3 INBOARD HALF, INBOARD MID FLAP LEFT WING.  REPLACED FORWARD LOG OF CARRIAGE NR 3 OF LEFT INBOARD MID FLAP, INBOARD HALF IAW B737 AMM 27-51-14.
